U.S. doctors online nowAsk doctors free
Addison, TX
A 21-year-old female asked:

Overdosed w/glyburide(190pills) dec2011, now i'm experiencing a lot of nausea (not pregnant).could it be a long term affect from the overdose?

1 doctor answer3 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Doubtful: The meds are out of your system. It is unlikely you would have a long-term reaction. Follow up with your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.